# SDR 95FDEA01365

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: CG7G011
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIN - AVIONICS SMOKE WARNING ON FINAL, WITH ECAM WARNING.  PILOT CONFIRMED NO SMOKE WITH SNIFFER FAN AND NO WARN ON OVERHEAD.  REMOVED AND REPLACED COCKPIT SMOKE DET 13WA AND OPS CHECKS GOOD PER 310 TSM 26-15-00.
